# SDR F3LA2013012400824

- Difficulty date: January 18, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N945FR
- Make and model: Airbus A319-112
- Aircraft serial: 2751
- Aircraft time: 23,756 hours, 11,256 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE2463921G0097
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT LOST GREEN SYSTEMS HYD; GREEN SYS HYD INOPERATIVE. FOUND BROKEN HYD LINE AT RT MLG DOOR ACTUATOR.  R & R AFT HYD LINE ON RT MLG DOOR ACTUATOR.  SERVICED GREEN HYD SYSTEM.  LEAK AND OPS CHECKS NORMAL. REF 32-31-35 PB 401.
